Necessary and sufficient conditions are found for which a sequence of Appell polynomials forms a quasipower basis in ∀ A(¦z¦<R),0<R<+∞.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
S. N. Bernshtein, Collected Papers, Volume 2 [in Russian], Moscow (1954).
V. B. Ozhegov, “On certain extremal properties of generalized Appell polynomials,” Dokl. Akad. Nauk SSSR,159, No. 5, 985–987 (1967).
V. B. Ozhegov, “On generalized Appell polynomials,” in: Investigations in Modern Problems of the Constructive Theory of Functions [in Russian], 595–601, Baku (1965).
Yu. A. Kaz'min, “On expansions in series of Appell polynomials,” Matem. Zametki,5, No. 5, 509–520 (1969).
M. G. Khaplanov, Linear Operators in an Analytic Space and Their Applications [in Russian], Doctoral Dissertation, Rostov-on-Don (1960); Author's Abstract published in Kharkov in 1960.
S. Banach, Course in Functional Analysis [Ukrainian translation], Kiev (1948).
B. Ya. Levin, Distribution of the Roots of Integral Functions [in Russian], Moscow (1954).
Translated from Matematicheskie Zametki, Vol. 6, No. 2, pp. 161–172, August, 1969.
About this article
Cite this article
Kaz'min, Y.A. On Appell polynomials. Mathematical Notes of the Academy of Sciences of the USSR 6, 556–562 (1969). https://doi.org/10.1007/BF01093697